Nonexistence of nontrivial solutions for a class of boundary value problems
Differencialʹnye uravneniâ, Tome 40 (2004) no. 10, pp. 1400-1404
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_10_a13,
author = {Al. S. Tersenov},
title = {Nonexistence of nontrivial solutions for a class of boundary value problems},
journal = {Differencialʹnye uravneni\^a},
pages = {1400--1404},
year = {2004},
volume = {40},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_10_a13/}
}
Al. S. Tersenov. Nonexistence of nontrivial solutions for a class of boundary value problems. Differencialʹnye uravneniâ, Tome 40 (2004) no. 10, pp. 1400-1404. http://geodesic.mathdoc.fr/item/DE_2004_40_10_a13/